Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 293, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 5, 2015, 6:49 PM CST for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2015, 6:49 PM CST (00:49 UTC)
- Expired
- Nov 5, 2015, 7:15 PM CST
- In force
- 26 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 91 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 6:54 PM CST | TSTM WND DMG | 9 Wsw Heavener, OK | TREES DOWN IN THE REICHERT COMMUNITY. |
| Nov 5, 7:05 PM CST | TSTM WND DMG | 3 Se Howe, OK | POWER LINES DOWN ON HIGHWAY 59 |
| Nov 5, 7:06 PM CST | TSTM WND DMG | 3 Se Howe, OK | TREES DOWN ON MORRIS CREEK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 12:06 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.8 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2180 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -102 m²/s²
- 0-3 km storm-relative helicity
- -154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
924
WUUS54 KTSA 060049
SVRTSA
OKC077-079-127-060115-
/O.NEW.KTSA.SV.W.0293.151106T0049Z-151106T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
649 PM CST THU NOV 5 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 715 PM CST
* AT 648 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF FANSHAWE TO 6 MILES SOUTH OF
WHITESBORO TO 8 MILES SOUTHEAST OF NASHOBA...MOVING NORTHEAST AT 60
MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
POTEAU... HEAVENER...
TALIHINA... WISTER...
HOWE... FANSHAWE...
CAMERON... OCTAVIA...
WHITESBORO... HEAVENER RUNESTONE STATE PARK...
BIG CEDAR... MUSE...
LAKE WISTER STATE PARK... TALIMENA STATE PARK...
ROCK ISLAND... HONOBIA...
HODGEN... SUMMERFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3453 9512 3494 9498 3520 9445 3451 9446
3451 9504 3438 9505 3435 9524
TIME...MOT...LOC 0048Z 230DEG 53KT 3491 9491 3460 9488 3439 9511
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
493
WWUS54 KTSA 060059
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CST THU NOV 5 2015
OKC077-060108-
/O.CAN.KTSA.SV.W.0293.000000T0000Z-151106T0115Z/
LATIMER OK-
659 PM CST THU NOV 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LATIMER COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3476 9498 3500 9487 3520 9445 3451 9446
3451 9504
TIME...MOT...LOC 0058Z 227DEG 66KT 3500 9478 3478 9467 3448 9498
$$
OKC079-127-060115-
/O.CON.KTSA.SV.W.0293.000000T0000Z-151106T0115Z/
LE FLORE OK-PUSHMATAHA OK-
659 PM CST THU NOV 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR LE FLORE AND NORTHEASTERN PUSHMATAHA COUNTIES...
AT 658 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF WISTER TO 8 MILES SOUTHWEST OF
HEAVENER TO 13 MILES EAST OF NASHOBA...MOVING NORTHEAST AT 75 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
POTEAU... HEAVENER...
WISTER... HOWE...
CAMERON... OCTAVIA...
WHITESBORO... HEAVENER RUNESTONE STATE PARK...
BIG CEDAR... MUSE...
LAKE WISTER STATE PARK... TALIMENA STATE PARK...
ROCK ISLAND... HONOBIA...
HODGEN... SUMMERFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3476 9498 3500 9487 3520 9445 3451 9446
3451 9504
TIME...MOT...LOC 0058Z 227DEG 66KT 3500 9478 3478 9467 3448 9498
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$315
WWUS54 KTSA 060106
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
706 PM CST THU NOV 5 2015
OKC127-060116-
/O.CAN.KTSA.SV.W.0293.000000T0000Z-151106T0115Z/
PUSHMATAHA OK-
706 PM CST THU NOV 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PUSHMATAHA COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3478 9479 3505 9476 3520 9445 3451 9446
3451 9492
TIME...MOT...LOC 0106Z 232DEG 54KT 3507 9468 3484 9455 3453 9483
$$
OKC079-060115-
/O.CON.KTSA.SV.W.0293.000000T0000Z-151106T0115Z/
LE FLORE OK-
706 PM CST THU NOV 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR SOUTHEASTERN LE FLORE COUNTY...
AT 706 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF POTEAU TO 4 MILES SOUTH OF HEAVENER
RUNESTONE STATE PARK TO 7 MILES WEST OF OCTAVIA...MOVING NORTHEAST AT
60 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
POTEAU... HEAVENER...
WISTER... HOWE...
CAMERON... BIG CEDAR...
MUSE... LAKE WISTER STATE PARK...
OCTAVIA... HEAVENER RUNESTONE STATE PARK...
ROCK ISLAND... HODGEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3478 9479 3505 9476 3520 9445 3451 9446
3451 9492
TIME...MOT...LOC 0106Z 232DEG 54KT 3507 9468 3484 9455 3453 9483
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 5, 5:48 PM CST, 1 hour 1 minute earlier.
Area forecast discussion, Nov 5, 5:48 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 548 PM CST THU NOV 5 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Line TSRA se OK to nw AR moving east. TSRA affecting nw AR tafs for another hour or two...00z-02z. Mid/high cloud clearing behind thunder line. Risk IFR fog nw AR taf sites KROG KXNA KFYV KFSM vicinity of 11z-13z. VFR balance Friday. && .PREV DISCUSSION... /ISSUED 210 PM CST THU NOV 5 2015/ DISCUSSION... Pacific front/dryline is marching east across OK as I type. Broken band of strong to severe storms ahead of the front will slide east across eastern OK and eventually into western AR this afternoon and into the evening. Given strengthening kinematic fields near the basal portion of the ejecting shortwave trough...deep layer shear will be more than sufficient for storms to rotate. Looks like convective mode will be a mix of linear and cellular with some bowing segments...suggesting a low tornado potential along with the wind/hail threat. The greatest potential will likely be near and south of I-40 where the better instability will lie. The activity should clear out of the forecast area for the most part by midnight...at which time the polar front will sweep southeast across the region...setting up for a cooler end to the week. A reinforcing frontal boundary will push thru early Saturday...which may keep lows from dropping below freezing Saturday morning. That will not be the case on Sunday morning...with the surface ridge axis setting overhead. A freeze is looking more likely at this time...especially at the typical cold valley locations (like BVO and FYV). Another deep western trough is expected to evolve early next week and will eventually slide into the Plains later on in the week. The two main medium range numerical models continue to disagree considerably with the details and thus confidence with timing is low. For now...will introduce pops Tues night and continue them thru Wed night. At some point pops will be increased when the timing and other details regarding this next upper system become better resolved. Lacy && .PRELIMINARY POINT TEMPS/POPS... TUL 49 65 41 62 / 20 0 0 0 FSM 56 69 47 65 / 90 0 10 10 MLC 53 68 45 63 / 40 0 0 10 BVO 45 64 36 62 / 20 0 0 0 FYV 51 64 36 60 / 90 0 0 0 BYV 51 63 38 59 / 90 0 0 0 MKO 51 67 42 63 / 20 0 0 0 MIO 47 62 38 60 / 20 0 0 0 F10 51 66 43 62 / 20 0 0 0 HHW 55 71 50 67 / 90 10 10 10 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....12 AVIATION...21
Hazardous weather outlook, Nov 5, 4:38 PM CST, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 438 PM CST THU NOV 5 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061145- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 438 PM CST THU NOV 5 2015 ...SEVERE WEATHER THREAT CONTINUES THIS AFTERNOON AND EVENING... ...TORNADO WATCH IN EFFECT UNTIL 8 PM ACROSS PORTIONS OF EASTERN OKLAHOMA AND UNTIL 9 PM FOR NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...REMAINDER OF THIS AFTERNOON THROUGH TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT . AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE SPREADING ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON INTO THE EVENING HOURS. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND TO A LESSER EXTENT QUARTER SIZE HAIL. ALTHOUGH INSTABILITY REMAINS MARGINAL...A FEW ISOLATED TORNADOES WILL BE POSSIBLE WITH THE GREATEST THREAT ACROSS FAR SOUTHEAST OKLAHOMA WHERE THE STRONGEST INSTABILITY REMAINS. LOCALLY HEAVY RAINFALL WILL ALSO BE LIKELY IN THE STRONGER STORMS WHICH COULD LEAD TO A LIMITED FLASH FLOOD THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COOLER AND DRIER AIR MASS WILL SPREAD INTO THE REGION FOR THIS WEEKEND...WITH FREEZING TEMPERATURES POSSIBLE SUNDAY MORNING ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Nov 5, 5:10 PM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CST THU NOV 5 2015
ARZ001-002-010-011-019-OKZ069-052345-
WASHINGTON AR-CRAWFORD AR-BENTON AR-MADISON AR-CARROLL AR-ADAIR OK-
510 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MADISON...WESTERN
CARROLL...NORTHWESTERN CRAWFORD...EASTERN BENTON...WASHINGTON AND
SOUTHEASTERN ADAIR COUNTIES UNTIL 545 PM CST...
AT 509 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF LOWELL TO 3 MILES EAST OF LINCOLN TO 9
MILES SOUTH OF STILWELL...AND MOVING NORTHEAST AT 70 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAYETTEVILLE... SPRINGDALE...
ROGERS... BENTONVILLE...
BERRYVILLE... HUNTSVILLE...
EUREKA SPRINGS... LOWELL...
FARMINGTON... PEA RIDGE...
PRAIRIE GROVE... ELKINS...
TONTITOWN... BETHEL HEIGHTS...
WEST FORK... LINCOLN...
CAVE SPRINGS... GREENLAND...
HIGHFILL... GARFIELD...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHEASTERN
OKLAHOMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CST FOR
NORTHWESTERN ARKANSAS.
LAT...LON 3624 9358 3580 9397 3564 9452 3564 9465
3599 9454 3649 9410 3650 9349
TIME...MOT...LOC 2309Z 238DEG 61KT 3628 9404 3594 9437 3569 9457Special weather statement, Nov 5, 5:37 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CST THU NOV 5 2015
ARZ002-010-011-019-020-060015-
WASHINGTON AR-CRAWFORD AR-MADISON AR-CARROLL AR-FRANKLIN AR-
537 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHEASTERN
FRANKLIN...CARROLL...NORTHERN CRAWFORD AND SOUTHEASTERN WASHINGTON
COUNTIES UNTIL 615 PM CST...
AT 537 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF ARROW POINT TO 4 MILES NORTHWEST OF
WESLEY TO 2 MILES NORTHEAST OF LEE CREEK...AND MOVING NORTHEAST AT 55
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
BERRYVILLE... HUNTSVILLE...
EUREKA SPRINGS... GREEN FOREST...
ELKINS... WEST FORK...
WINSLOW... ST. PAUL...
HINDSVILLE... PETTIGREW...
URBANETTE... WESLEY...
CLIFTY... AURORA...
WITTER... GRANDVIEW...
RUDD... FORUM...
BLACKBURN... DEVILS DEN STATE PARK...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.
LAT...LON 3612 9340 3612 9348 3608 9348 3606 9345
3573 9371 3569 9439 3605 9403 3650 9363
3650 9330 3625 9330
TIME...MOT...LOC 2337Z 242DEG 49KT 3649 9360 3608 9398 3571 9433Special weather statement, Nov 5, 5:50 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CST THU NOV 5 2015
OKZ049-053-060030-
PUSHMATAHA OK-CHOCTAW OK-
550 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHOCTAW AND SOUTHWESTERN
PUSHMATAHA COUNTIES UNTIL 630 PM CST...
AT 550 PM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
BOSWELL...MOVING EAST AT 60 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUGO... ANTLERS...
BOSWELL... FORT TOWSON...
SAWYER... RATTAN...
SOPER... HUGO LAKE STATE PARK...
KOSOMA... SNOW...
KELLOND... MOYERS...
MESSER... KENT...
CLOUDY... NASHOBA...
OLETA... SPEER...
CORINNE... APPLE...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3412 9594 3416 9596 3416 9578 3437 9578
3450 9519 3403 9516 3395 9594
TIME...MOT...LOC 2350Z 253DEG 51KT 3415 9590Special weather statement, Nov 5, 6:22 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CST THU NOV 5 2015
OKZ049-053-075-076-060045-
PUSHMATAHA OK-CHOCTAW OK-LATIMER OK-LE FLORE OK-
622 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHOCTAW...SOUTHWESTERN LE
FLORE...SOUTHERN LATIMER AND PUSHMATAHA COUNTIES UNTIL 645 PM CST...
AT 622 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF YANUSH TO 4 MILES WEST OF CLOUDY
TO 4 MILES SOUTHEAST OF BOSWELL...AND MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HUGO... ANTLERS...
CLAYTON... TALIHINA...
FORT TOWSON... SAWYER...
RATTAN... SOPER...
ALBION... HUGO LAKE STATE PARK...
MESSER... KENT...
CLOUDY... TUSKAHOMA...
STANLEY... TALIMENA STATE PARK...
NASHOBA... CLAYTON LAKE STATE PARK...
KOSOMA... YANUSH...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3392 9591 3436 9569 3460 9554 3460 9551
3478 9542 3490 9478 3451 9481 3450 9505
3425 9505 3424 9515 3394 9516 3396 9523
3392 9525 3391 9555 3394 9560 3391 9563
3390 9587
TIME...MOT...LOC 0022Z 239DEG 34KT 3473 9528 3431 9536 3399 9580Special weather statement, Nov 5, 6:31 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CST THU NOV 5 2015
ARZ011-019-020-029-060115-
CRAWFORD AR-SEBASTIAN AR-MADISON AR-FRANKLIN AR-
631 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...FRANKLIN...
NORTHEASTERN SEBASTIAN AND NORTHEASTERN CRAWFORD COUNTIES UNTIL 715
PM CST...
AT 631 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF CASS TO 4 MILES WEST OF OZARK TO
BURNVILLE...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OZARK... CHARLESTON...
GREENWOOD... MULBERRY...
ALTUS... BRANCH...
DENNING... ST. PAUL...
WIEDERKEHR VILLAGE... PETTIGREW...
BOSTON... WASHBURN...
BURNVILLE... CASS...
SAINT PAUL... FORT CHAFFEE...
BLOOMER... CAULKSVILLE...
CROSSROADS... COMBS...
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 24 AND
42.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.
LAT...LON 3588 9352 3576 9352 3577 9370 3538 9371
3537 9375 3542 9380 3531 9381 3532 9392
3523 9392 3523 9403 3514 9403 3514 9414
3512 9414 3510 9423 3553 9404 3581 9395
3600 9345
TIME...MOT...LOC 0031Z 242DEG 34KT 3576 9381 3549 9391 3518 9418Special weather statement, Nov 5, 6:44 PM CST, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
644 PM CST THU NOV 5 2015
ARZ002-011-060115-
MADISON AR-CARROLL AR-
644 PM CST THU NOV 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MADISON AND EASTERN
CARROLL COUNTIES UNTIL 715 PM CST...
AT 644 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF CARROLLTON TO 5 MILES EAST OF
WITTER...AND MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
GREEN FOREST... RUDD...
RULE... CARROLLTON...
WITTER... OSAGE...
KINGSTON... DELMAR...
DRYFORK... CONNOR...
DENVER... COIN...
METALTON...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTHWESTERN
ARKANSAS.
LAT...LON 3612 9348 3608 9348 3608 9345 3599 9345
3591 9370 3644 9343 3648 9330 3612 9330
TIME...MOT...LOC 0044Z 241DEG 48KT 3626 9338 3596 9358The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 6:22 PM CST | Special Weather Statement | TSA | Choctaw, Pushmataha | 23 min |
| Nov 5, 6:51 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 3 hr |
| Nov 5, 7:12 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.